# SDR USAA040625

- Difficulty date: September 17, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Part time: 41,214 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND ATTACH ANGLE CORRODED THREE AREAS, APPROX 1.5 INCH BY 6 INCHES, STATION 947 FROM RT ZEE ANGLE TO LEFT ZEE ANGLE.  MANUFACTURED AND INSTALLED NEW ANGLE PER SRM 51-40-02.  (M)
